# SDR GTIA201311041024

- Difficulty date: November 4, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 27,336 hours, 13,098 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Misrouted
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT ESCAPE SLIDE DEPLOYMENT CABLE MISROUTED AND FRAYED.  R & R FWD RT ESCAPE SLIDE ASSY IAW 319 25-62-44.  OK FOR SERVICE.  WORK C/W ON NON ROUTINE.
